# SDR ASAA2024101453330

- Difficulty date: October 14, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N224AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62680
- Aircraft time: 28,374 hours, 9,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT THRESHOLD WEB HAS SEVERAL AREAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION ON AFT CARGO THRESHOLD WEB. ORIGINAL THICIKNESS: .050, REMOVED .016, REMAINING: .034. FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-15. REMOVED DAMAGED WEB, LOCATED & DRILLED NEW WEB PN: 146A8123U25 PO: 1103417.2, AND INSTALLED WEB IAW B737-900ER SRM 51-40-02, B737-900ER SRM 51-40-05 AND BOEING DWG:146A8340, REV:GTOOL# T8224V DUE: 27/MAR/25
